Life after zoloft - do you have withdrawal? headaches?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

cathyaa
New Member


Date Joined Nov 2005
Total Posts : 7
   Posted 11/30/2005 9:38 AM (GMT -7)   
sad   skull   aunt was on zoloft for 3 years after the death of my uncle.  She was weaned off a few months ago.  Since then she is experiencing non-stop headaches.  She is 62 years young and otherwise very, very active and healthy.  She also cries a lot more now.  Do you have any side effects after weaning?????
 
Thank you for any info that I can forward to her. 
cathy

tysmyboo
Veteran Member


Date Joined Dec 2004
Total Posts : 921
   Posted 11/30/2005 5:25 PM (GMT -7)   

cathy,

I took zoloft some for depression, but more for headaches. I did not take it long enough to answer your questions...when I took it I began to have restless leg and had to stop taking it very abruptly...

I will see what I can find out. I do not know what to tell you here, i know that with migraine disease anything we do or don't do can affect how we feel and how our migraine episodes come and go...as far as what to expect from them....well, that is our biggest enemy. We NEVER know what to expect....and that is what makes our lives difficult (well, one of the things anyway)

Again, I will see what I can find out. I have 58 books on Migraine Disease and Headaches in general, it might take me some time...and I will talk to a source (smile)

Hang in there and keep in touch (click on the envelope under my name to email me)

Sara


Sara-Migraine/Headache Forum Moderator
 
Thanks for Visiting HealingWell.com


Nicky (coquitlam55)
Veteran Member


Date Joined Jul 2005
Total Posts : 505
   Posted 12/1/2005 9:02 PM (GMT -7)   

Hi Cathy,

Why did she wean off Zoloft? and how quickly / slowly did she wean off it?

It sounds like if she's suffering from headaches / crying she may need to be on it still or perhaps didn't come off it fast enough. I recently have been discussing coming off my anti depressant with my doctor and he says that you should take 10% of the time you've been on the medication to come off it. So if she was on it for 3 years it will take 3 months to come off it and there should be very little stress during that time.

When I came off a medication that affected my brain my headaches became very severe so it wouldn't surprise me that she's suffering headaches.


Nicky
 
Fall seven times, stand up eight.
                 --Japanese proverb


tysmyboo
Veteran Member


Date Joined Dec 2004
Total Posts : 921
   Posted 12/3/2005 4:41 PM (GMT -7)   

I agree, I thinking coming off ANY medication too fast will cause side effects and the first side effect to just about any medication will be....none other than....HEADACHE...(whether starting or stopping the medication)

a doc or pharmacist is good to talk to in this situation


Sara-Migraine/Headache Forum Moderator
 
Thanks for Visiting HealingWell.com

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 15, 2017 10:30 PM (GMT -7)
There are a total of 2,906,012 posts in 318,912 threads.
View Active Threads


Who's Online
This forum has 158256 registered members. Please welcome our newest member, 1success.
286 Guest(s), 3 Registered Member(s) are currently online.  Details
oldbeek, xfmlg, ExplosiveKittens